sirsna 16/03/17
Last reply 11 months ago
cramps

hi.my husband have MS and he start to take Tecfidera,but then he have very strong side effects,who didn’t disappeared after 3 month,so he stopt to take pills,but after he have cramps.in all left side.in beginning that was once,but now its 5 times in hour.cramps is in arm,chest and leg all together.do somebody now something about that?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
11 months ago

Hi @sirsna .

Cramps are often discussed on the forum. You may want to read some of these discussions.

Use the forum search facility (magnifying glass, top left) and put in the term, cramp.


mmhhpp
11 months ago

Hi talk to doctors, i was presccribed gabapentin and. It worked !


livealittle
11 months ago

I couldn’t take Tecfidera due to stomach issues. I’ve been on Copaxone for 2 months now and that seems to be going well.

Post Comment

You must be logged in to reply to this topic.